Large-time behavior of solutions of the discrete Boltzmann equation

Shuichi Kawashima

Research output: Contribution to journalArticle

14 Citations (Scopus)


Large-time behavior of solutions of the one-dimensional discrete Boltzmann equation is studied. Under suitable assumptions it is proved that as time tends to infinity, the solution approaches a function which is constructed explicitly in terms of the self-similar solutions of the Burgers equation and the linear heat equation.

Original languageEnglish
Pages (from-to)563-589
Number of pages27
JournalCommunications in Mathematical Physics
Issue number4
Publication statusPublished - Dec 1 1987


All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this